CATHERINE CORDONNIER, M.D.; JEAN CLAUDE ROUJEAU, M.D.; JEAN PAUL VERNANT, M.D.; SOPHIE MATHERON, M.D.; GERARD GANEM, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We read with interest the recent report of Burgdorf and associates (1) about acral erythema after chemotherapy for acute myelogenous leukemia. We recently have seen two cases of similar acral erythema occurring after induction treatment for acute myelogenous leukemia.
Two women received the same chemotherapy: cytarabine, 100 mg/m2 body surface area · d from day 1 to 10 in continuous infusion; doxorubicin, 35 mg/m2 body surface area · d on days 1-3; and chloroethyl cyclohexyl nitrous urea, 70 mg/m2 body surface area · d on day 1.Both women received leukocyte transfusions from day 5 until their peripheral
CORDONNIER C, ROUJEAU JC, VERNANT JP, et al. Cancer Chemotherapy and Acral Erythema. Ann Intern Med. 1982;97:783. doi: https://doi.org/10.7326/0003-4819-97-5-783
Download citation file:
Published: Ann Intern Med. 1982;97(5):783.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use